Results 1 to 5 of 5
Missed methadone dose
  1. #1
    CDFri is offline New Member
    Join Date
    Apr 2007
    Posts
    16

    Default Missed methadone dose

    im currently a methadone patient on 45mg daily of methadone. the clinic in my area closes at 9am on saturday and today i arrived 15 min late and they didnt give me my dose today OR my take home one for tomorrow so it looks like im goin to have to go 2 days without taking my dose. what can i expect from 2 days without any methadone in my system? also is this goin to affect anything when i go to get my dose on monday or do i just take it and start taking it again as if i never missed 2 days?

  2. #2
    mpvt is offline Platinum Member
    Join Date
    Sep 2004
    Location
    Canada.
    Posts
    2,649

    Default

    If your stable at 45mgs then you won't feel to bad at all.If you have to you can always try to find some morphine. I checked my narcotic dosage converter chart and 45 mgs of methadone is equal to 170mgs of morphine.You likely can go thru sat with no problem at all as methadone has a very long half life.On sunday you may start to feel a little edgey.ZRefrain from taking other opiates if you can but if you have to then 150-200mgs of morphine should do fine.Good luck and hang in there.......Dave

  3. #3
    Dave87666 is offline Member
    Join Date
    May 2007
    Location
    NJ
    Posts
    459

    Default

    I imagine that you will start to fell sick by sunday...Just hang tight til you get your dose on monday...

  4. #4
    CDFri is offline New Member
    Join Date
    Apr 2007
    Posts
    16

    Default

    thanks for the responses guys i got my dose this morning and am feeling much better now. on saturday later in the day i had gotten ahold of my doctor who called me in a perscription for clonidine the patch form. i put it on sautrday at about noon and it seemed to help a bit. but as the day went on i started to feel kinda strange but didnt think much of it. I went to sleep that night and when i woke up in the morning i felt EXTREMELY messed up. when i would stand up >> get so dizzy i would almost faint and i had lost almost all my hearing and my vision was very strange. I took the patch off at about 1pm sunday and i felt strange ALL day it was really scary. I slept almost the entire day sunday because of being too messed up to get off the couch. has this ever happened to anyone with clonidine before? anyway again thanks for the responses guys and this nightmare is finally over haha i feel fine now.

  5. #5
    dianimalover is offline Junior Member
    Join Date
    Jun 2007
    Posts
    34

    Default

    it depends on the clinic I think, but at my old clinic I think they dose you the same, but I do know if it's over a certian amount of time they decrease your dose and make you start over. They say because they don't want to overdose you if it's been too long. I don't mean to scare you because like I said I'm not sure of the time frame, but I'm pretty sure you'll be okay and get your dose after only 2 days.Also, you sholdn't get sick, because methadone has such a long half life, so don't let your head play tricks on you. Sorry I can't offer you more info.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22